Journal of Applied Analysis, Volume (2016), No (2016), Year (2016-11) , Pages (1-1)

Title : ( Iteration regularized semigroups of set-valued functions )

Authors: Masood Mosallanezhad , Mohammad Janfada ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

In this paper, a set-valued iteration regularized semigroup, i.e. a family $\{F^t\}_{t\geq0}$ of set-valued functions for which $$F^{s+t} \circ C=F^s \circ F^t,\ \ F^0=C \ \ \ s,t\geq0 $$ \\ will be considered where $C$ is a set-valued function on a closed convex cone in a Banach space. Under some appropriate conditions the generator of a set-valued regularized concave semigroup is introduced and some of its properties are investigated. Also differentiability of the iteration family $\{C\circ F^t\}_{t\geq 0}$ is discussed


, Iteration semigroups, iteration C-semigroups, concave iteration
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

author = {Mosallanezhad, Masood and Janfada, Mohammad},
title = {Iteration regularized semigroups of set-valued functions},
journal = {Journal of Applied Analysis},
year = {2016},
volume = {2016},
number = {2016},
month = {November},
issn = {1425-6908},
pages = {1--1},
numpages = {0},
keywords = {Iteration semigroups; iteration C-semigroups; concave iteration semigroup},


%0 Journal Article
%T Iteration regularized semigroups of set-valued functions
%A Mosallanezhad, Masood
%A Janfada, Mohammad
%J Journal of Applied Analysis
%@ 1425-6908
%D 2016